Advertisement

Siberian Mathematical Journal

, Volume 14, Issue 3, pp 466–469 | Cite as

Stability of the solution of the Minkowski equation

  • V. I. Diskant
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Diskant, “Estimates of the deviation of convex bodies in terms of the isoperimetric difference,” Sib. Matem. Zh.,13, No. 4, 767–772 (1972).Google Scholar
  2. 2.
    H. Hadwiger, Vorlesungen uber Inhalt, Oberflache und Isoperimetria, Springer Verlag, Berlin (1957).Google Scholar
  3. 3.
    A. D. Aleksandrov, “On the theory of mixed volumes of convex bodies,” Matem. Sb.,3 (45), No. 1, 27–46 (1938).Google Scholar
  4. 4.
    A. D. Aleksandrov, “On the theory of mixed volumes of convex bodies,” ibid.,2 (44), No. 6, 1205–1238 (1937).Google Scholar
  5. 5.
    H. Busemann, Convex Surfaces, Interscience, New York (1958).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • V. I. Diskant

There are no affiliations available

Personalised recommendations